# SDR SWAA2025022488149

- Difficulty date: January 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] DAMAGED ON R/H FLOOR TO SIDEWALL SUPPORT PLATE; FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW FLOOR TO SIDEWALLL SUPPORT AT BS 727 TO 767 RBL 22 WL 156 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; SRM 53-00-53-1A-2 AND DWG 146A7500 REV: A;[02] VERIFIED CORRECTIVE ACTION 1
